Medicine side effects

Patient : My mum was having sever back pains since her surgery last year due to some post surgery complications and yesterday we went to the doctor and he prescribed Diazepam and Tramadol and yesterday she took 1 tablet 3 times and since the first tablet she was sleeping and throwing up all the food she ate and today she was complaining about a very bad headache and also threw up her breakfast and lunch so she did not take any of those tablets today
Symptoms:  Vomiting, head ache
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have pain in my shins after being on my feet for a while. The orthopedist thought it was sciatica, but my primary d...

Q: Is upper back pain normal with strept throat ?

Q: I have had a two level Spinal Fusion but the surgery has not worked or helped with my pain levels which have increase...

Q: Chronic lower back pain a right shoulder stuffiness

Q: I had an MRI for some back problems but it came back with this: "Small 1.3 cm lesion in the prepontine cistern, ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews